# SDR MALA070146

- Difficulty date: October 8, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 23,600 hours, 26,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, EMERGENCY LIGHTS FAILED TO TURN OFF.  FOUND CIRCUIT BREAKER L-8 POPPED.  VERIFIED THERE IS A SHORT IN THE SYSTEM CONTROL FUNCTION.  PULLED AND SECURED CONTROL CB L-8.  INSPECTED AIRCRAFT AND FOUND SAFE FOR ONE-TIME FERRY FROM TUP TO MEM FOR REPAIR.  REPLACED RELAY PN: M93536/10/024M, RDI 16LN.
